default search action
"Uniform asymptotic formulae for Green's tensors in elastic singularly ..."
Vladimir G. Maz'ya, Alexander B. Movchan, Michael J. Nieves (2007)
- Vladimir G. Maz'ya, Alexander B. Movchan, Michael J. Nieves:
Uniform asymptotic formulae for Green's tensors in elastic singularly perturbed domains. Asymptot. Anal. 52(3-4): 173-206 (2007)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.